# SDR CHQA201000201

- Difficulty date: October 19, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 23,965 hours, 19,515 cycles
- Engine: Allsn AE3007A
- Engine time: 20,331 hours, 16,610 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOP.     MX REPAIRED A BROKEN WIRE ON LEFT-HAND OVERWING EMERGENCY LIGHT IAW EMB 145 SWPM 20-21-00 WITH NO FURTHER DEFECTS NOTED.
